# SDR SWAA2021122841862

- Difficulty date: November 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING PANEL 561 CB SCREW HOLES ARE CRACKED UNDER SEAL. ; / [01] REMOVED DAMAGE TO HOLES PER SRM 51-70-04-2R-9; [02] VERIFIED DAMAGE REMOVAL; [03] ACCOMPLISHED REPAIR TO PANEL PER SRM 51-70-04-2R-9.; [04] C/W INSPECTION OF REPAIR.; [05] RESTORED FINISH TO PANEL PER AMM 51-21-99. SEE OTHER SIGNOFFS FOR REPAIR.
